# SDR 20001031SH001

- Difficulty date: September 14, 1999
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N6003Y
- Make and model: Beech 76
- Aircraft serial: ME129
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1051000101
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,747 hours
- Component: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION INTERVAL, CRACKS WERE FOUND IN THE WING RIBS ADJACENT TO THE LEFT INBOARD AND OUTBOARD AILERON HINGE BEARING ATTACHMENT BRACKETS P/N 105-100011-51.  BOTH CRACKS BEGAN AT THE AFT EDGE OF EACH RIB AND PROCEEDED FORWARD TO THE BOTTOM ATTACHING RIVET.  REPAIRS MADE BY FABRICATING DOUBLERS FOR EACH RIB.  (X)
